# SDR 49201

- Difficulty date: March 25, 2003
- Submitted: March 27, 2003
- Operation: Air carrier
- Aircraft: N412AB
- Make and model: Amd FALCON200
- Aircraft serial: 492
- Aircraft time: 8,042 hours, 5,918 cycles
- Engine: Garrtt ATF3*
- Engine time: 5,261 hours, 4,166 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Cracked
- Location: Engine
- Part time: 5,261 hours, 4,166 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE PERFORMANCE OF A 600 ENGINE INSPECTION, FOUND CRACKS AROUND ENGINE MOUNTING PADS IN THE MID-FRAME.  A LOANER ENGINE IS BEING INSTALLED, WHERE THE AFFECTED ENGINE IS BEING SENT TO GARRETT FOR EVALUATION.
